# SDR CA000731013

- Difficulty date: July 24, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Aircraft time: 29,413 hours
- Engine: Lyc ALF502R5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN LEFT INNER FUEL PUMP WAS TURNED ON FOR APU TIME, NR 2 ENGINE BEGAN LEAKING FUEL. THE NR 2 PUMP WAS THEN TURNED OFF UNTIL REQUIRED FOR ENGINE START. NR 2 ENGINE FCU RIGGING CHECKED,  NR 2 BOOST PUMP RUN FOR 15 MINS. NO FUEL LEAKAGE NOTED. FUNCTION CHECKED SERVICEABLE AND AIRCRAFT RETURNED TO SERVICE. REF P101716.PMI FOLLOW-UP REQUESTED. 2000-08-04 OPERATOR SPECIFIED THIS WAS A ONE TIME OCCURRENCE. THE LEAK ORIGINATED FROM THE CASE DRAIN HOLE IN THE FCU. UPON EXERCISING THE FCU THE LEAK WENT AWAY AND STAYED AWAY.
